Toggle Main Menu Toggle Search

Open Access padlockePrints

The complex geodesics of the symmetrised bidisc

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Int. J. Math.

Year: 2006

Volume: 17

Issue: 4

Pages: 375-391

ISSN (print): 0129-167X

ISSN (electronic): 1793-6519

Publisher: World Scientific Publishing Co. Pte. Ltd.


DOI: 10.1142/S0129167X06003564


Altmetrics provided by Altmetric